# SDR ASAA0210045

- Difficulty date: January 26, 2002
- Submitted: April 20, 2002
- Operation: Air carrier
- Aircraft: N730AS
- Make and model: Boeing 737290C
- Aircraft serial: 22577
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide
- Condition: Broken
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, FOUND L1 DOOR GUIDE ARM ASSEMBLY BROKEN.  REMOVED AND REPLACED GUIDE ARM ASSEMBLY, THEN DOOR OPERATED NORMALLY.  (M)
